Constant mean curvature spacelike hypersurfaces in Lorentzian warped products and Calabi-Bernstein type problems
2014 - J.A. Aledo, A. Romero, R. M. Rubio
Nonlinear Analysis: Theory, Methods & Applications 106, 5-69 (2014)
In this paper we provide several uniqueness and non-existence results for complete parabolic constant mean curvature spacelike hypersurfaces in Lorentzian warped products under appropriate geometric assumptions. As a consequence of this parametric study, we obtain very general uniqueness and non-existence results for a large family of uniformly elliptic EDP’s, so solving the Calabi–Bernstein problem in a wide family of spacetimes.